For the past 6-7 weeks I have been getting headaches, loss of concentration, sweats, tight chest,irritating cough and an awful colour to my skin. Well I had a problem with pred and had to come off it, the main side effects of that subsided as I came off it (never again to go on it!) but all the above continued, and I think I started to age as well. So I had a think about what other changes had happened easy Sulfasalazine! I had never managed to increase the dose up to the required 2 twice a day because of the headaches, was the low dose contributing? I stopped taking them on Saturday last and slowly but surely I am feeling much better and the above are improving--now I don't see my rheumy nurse til next week, so I won't tell her til then about my little experiment. She was thinking of trying me with Embral, but do you know what? I can do without the side effects of all this stuff and just stick to the MTX and NSAIDS, unless anyone can tell me there are no side effects from it!!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.